the last couple of days i have "episodes" of EXTREME tiredness.. I feel like i could just fall asleep standing up in mid sentence.. I checked my blood pressure during one of these episodes and it was 129/75 so it's not that..
I"m on 100mcg of synthroid for the past 4 or 5 weeks "i was bumped up from 88mcg" my last labs were 4 or 5 weeks ago "when i was bumped up to 100mcg" was diagnosed hashi's 3 years ago..
TSH 38.8 ( 0.34 - 3.0)
FT4 1.3 (0.9 - 1.8)
Wondering if this sudden onset of tiredness is thyroid related or possibly something else? I've been actually wondering about vitamin deficiencies or maybe another Autoimmune issue?
If your tsh is @ 38.8...that can definitely cause you to have hypo symptoms. After i had my TT, my tsh was 39.51 and i felt the same way. As it goes down, you should feel some relief as well as getting to the right dosage of med's.
Yeah, i was thinking that but then, for me it's hard to say because the 38.8 TSH is actually A LOT better than it was was at 102 a few months ago.. It has been a long road since i had my baby last July, i just hope the 100mcg will be enough...
The reason i'm questioning if it's my thyroid is because i didn't even feel this bad when my TSH was at 102..
There are lots of people on this board who has issues with exhaustion, including myself. I am ok in the morning but by evening...forget it! My levels are coming down alot since the surgery and i am on 75mcg at this point.
We always wonder, what can be done to help with the exhaustion and i'm still awaiting an answer.
Do you know what your Free T3 is? Coz whenever mine drops way down I feel so tired and I sleep nearly all day. You should ask for that to be looked at.
The TSH is just a way of knowing the pituitary gland is working overtime. The Free T3 is the one to know if your body is actually making any usable thyroid levels.
You might need to go up a dose again.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.